# SDR REXA96055

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 676
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Fluctuated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, LT ENG HAD ERRATIC TQ AND EGT IND.  TQ FLUCTUATED FROM 100 PERCENT TO 70 PERCENT WITH EGT FLUCTUATING FROM 640 TO 500 WITH CORRESPONDING LOSS OF ENGINE PERFORMANCE LAST APPROX 5 MINUTES, THEN STABILIZED BY ITSELF APPROX 3 MINUTES LATER EGT FLUCTUATED FROM 600/200.  INSPECTED EGT PIGTAIL, CANNON PLUGS, WIRES, COMP RESISTOR, AND FOUND NO DISCREPANCIES, GROUND RAN AND OPS CHECKED ALL SYSTEMS.  NO DEFECTS NOTED.  A/C OK FOR CONTINUED SERVICE.  (M)
